# SDR CALA2016111800925

- Difficulty date: November 16, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 29,052 hours, 10,112 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT MLG WHEEL WELL FWD BULKHEAD UPPER WEBBING JUST I/B OF HYD RESEVOIR. VERIFIED BY INSPECTION. INSTALLED INTERIM REPAIR DOUBLER REF. PART 1 EC/RA 5710-02575.
